G.P.Kapoor (Ph.D./IITK/1973)
Professor
Department of Mathematics and Statistics
Indian Institute of Technology Kanpur
India

Office    :  FB565
Phone    :  91-512-2597609 (o), 2598253 (r)
Fax        :  91-512-2597500
E-mail   :  gp@iitk.ac.in

 

G. P. Kapoor

Teaching     Research Supervision     

 
Research Interests:  
 
  • Dynamical Systems and Fractals

  • Fractal Interpolation, Bifurcation and Chaos

  • Computational Complex Analysis

  • Boundary Element Method

  • Solution of Elliptic Partial Differential Equations

  • Growth, Interpolation and Approximation of Analytic Functions

  • Geometric Function Theory

Fractal Interpolation SurfaceFractal Interpolation SurfaceMandelbrot Set
     
Selected Publications:   
 
  • Fractal Dimension of Coalescence Hidden-variable Fractal Interpolation Surface(with Srijanani Anurag Prasad), Fractals, 19(2), (2011), 195-201. (pdf)

  • Stability of Coalescence Hidden Variable Fractal Interpolation Surfaces (with Srijanani Anurag Prasad), International Journal of Nonlinear Science, 9(3), (2010), 265-275. (pdf)

  • Cubic Spline Coalescence Fractal Interpolation Through Moments (with A. K. B. Chand), Fractals, 15(1), (2007), 41-53. (pdf)

  • Dynamics of a Family of Transcendental Meromorphic Functions having Rational Schwarzian Derivative (with M. Sajid), J. Math. Anal.  Appl., 329(2), (2007), 922-934. (pdf)

  • Generalized Cubic Spline Fractal Interpolation Functions (with A. K. B. Chand), Siam J. Numer. Anal., 2006, 44 (2), pp.655-676. (pdf)

  • Dynamics of a Family of Non-Critically Finite Even Transcendental Meromorphic  Functions (with M. Sajid), Regular and Chaotic Dynamics, 2004, 9 (2), 143-162. (pdf)

  • Stochastic Image Compression Using Fractals (with A. Kapoor, Kush Arora and A. K. Jain), IEEE Proceedings, 2003, 574--579. (pdf)

  • Hidden Variable Bivariate Fractal Interpolation Surfaces (with A. K. B. Chand), Fractals, 2003, 11 (3), 277--288. (pdf)

  • Dynamics of Entire Functions : A Review (with M. Sajid and M. G. P. Prasad), Mathematical Analysis and Applications, 2000, 37--51. (pdf)

  • Chaotic Bursts in the Dynamics of a Class of Noncritically Finite Entire Functions  (with M. G. P. Prasad), Int. J. Bifur. and Chaos, 1999, 9 (6), 1137--1151.

  • Dynamics of (ez -1)/z: the Julia set and Bifurcation (with M. G. P. Prasad), Ergodic Theory and Dynamical Systems, 1998, 18 (6), 1363--1383. (pdf)

 
     

Book Publication: 

 
 
  • Analytic Functions - Growth Aspects, Pitman/Longman Publications, London, UK, 1985